# SDR DXTA200400331

- Difficulty date: July 6, 2004
- Submitted: July 23, 2004
- Operation: Air carrier
- Aircraft: N652QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605152
- Aircraft time: 3,154 hours, 2,518 cycles
- System (JASC): 7603 · Power Lever
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: C

## Discrepancy

WITH POWER AT TAKEOFF THRUST AIRCRAFT YAWS SHARPLY LEFT, POWER ON BOTH ENGINES MATCHED.  RAN AIRCRAFT TO TAKEOFF POWER, TAXI CHECKED BRAKES, TOP CHECKED RUDDER BIAS, COULD NOT DUPLICATE.  FOUND RIGHT ENG ACCELERATING FASTER AND HIGHER THRUST THAN LEFT, COULD NOT DUPLICATE PROBLEM, SYSTEM OPS CHECKED SATISFACTORY.
